# SDR DALA2018120507043

- Difficulty date: December 1, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 9,731 hours, 3,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3856 1L CABIN DOOR HANDLE LOOSE WHEN DOWN IN THE CLOSED POSITION . CORRECTIVE ACTION: PERFORMED SOFT UNLATCH ODI PREVENTION REMOVED L1 SLIDE PER B737 AMM 25-66 . PERFORMED DOOR RIG OF 1L DR PER B737 AMM 52-11. OPS CKS GOOD. (5080174).
